About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 823535, 6 pages
http://dx.doi.org/10.1155/2013/823535
Research Article

Mild Solutions of Neutral Semilinear Stochastic Functional Dynamic Systems with Local Non-Lipschitz Coefficients

School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China

Received 12 March 2013; Accepted 27 June 2013

Academic Editor: H. Srivastava

Copyright © 2013 Feng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Jiang, “Mild Solutions of Neutral Semilinear Stochastic Functional Dynamic Systems with Local Non-Lipschitz Coefficients,” Advances in Mathematical Physics, vol. 2013, Article ID 823535, 6 pages, 2013. doi:10.1155/2013/823535